摘要
通过考虑少极点的非常数亚纯函数与其线性微分多项式分担一个小函数的情况,改进了R.BrBrückck和Q.C.Zhang及A.Al-Khaladi等人的结果.
The uniqueness problem of meromorphic functions which has few poles and shares a small meromorphic function with their linear differential polynomials is studied to improve the previous results of R. Brück, Q. C. Zhang, A. Al-Khaladi, et al.
出处
《山东大学学报(理学版)》
CAS
CSCD
北大核心
2007年第4期84-90,94,共8页
Journal of Shandong University(Natural Science)
关键词
亚纯函数
小函数
线性微分多项式
权分担
meromorphic functions
small functions
linear differential polynomials
weighted sharing values